# SDR DALA2022072805195

- Difficulty date: July 28, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767
- Aircraft serial: 29707
- Aircraft time: 84,546 hours, 16,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1810, FOUND EXIT PATH WAY LIGHTS BETWEEN SEATS 31GF TO 38 GF INOP. CORRECTIVE ACTION: REPLACED BATTERY AND CHARGER BETWEEN SEATS 35 GF AND 36 GF (9002394)
